Artículo: AMZ-B00447FA7S

Goodsense

GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count

Color:

White

Size:

500 Count (Pack of 1)

Disponibilidad
En stock
Peso con empaque
0.39 kg
Devolución
No
Condición
Nuevo
Producto de
Amazon

Sobre este producto
  • ACTIVE INGREDIENT: GoodSense Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets
  • GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever
  • USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis
  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer
$21,73
31% OFF
$14,99

IMPORT EASILY

By purchasing this product you can deduct VAT with your RUT number

$21,73
31% OFF
$14,99

10% OFF con el cupón: REBAJAS

Envío gratis
Llega en 5 a 12 días hábiles
Con envío
Tienes garantia de entrega
Este producto viaja de USA a tus manos en
Medios de pago Tarjetas de Débito y Crédito

Compra protegida

Disfruta de una experiencia de compra segura y confiable

Conoce más detalles

Compare to the active ingredient in Extra Strength Tylenol Caplets. Don't let your day be derailed by aches, pains or fever. Find strong, fast-acting headache and fever relief with GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg. This pain reliever and fever reducer helps to temporarily relieve minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps. Also helps to temporarily reduce fever. These easy-to-swallow caplets are an aspirin-free and caffeine-free option to help put symptoms behind you. For adults and children 12 years and over.

Ofertas Bomba
Ver más